Pacific Journal of Mathematics

The Rudin kernels on an arbitrary domain.

Saburou Saitoh

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 273-284.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784676

Mathematical Reviews number (MathSciNet)
MR555054

Zentralblatt MATH identifier
0413.30006

Subjects
Primary: 30C35: General theory of conformal mappings
Secondary: 30F99: None of the above, but in this section

Citation

Saitoh, Saburou. The Rudin kernels on an arbitrary domain. Pacific J. Math. 83 (1979), no. 1, 273--284. https://projecteuclid.org/euclid.pjm/1102784676


Export citation

References

  • [1] P. R. Garabedian, Schwarz's lemma and the Szego kernel function,Trans. Amer. Math. Soc, 67 (1949), 1-39.
  • [2] M. Heins, Hardy classes on Riemann surfaces, Lecture Notes in Mathematics, 98 (1969).
  • [3] S. Saitoh, The kernel functionsof Szego type on Riemannsurfaces, Kdai Math. Sem. Rep., 24 (1972), 410-421.
  • [4] S. Saitoh, The Rudin kernel and the extremal functions in Hardy classes on Riemann surfaces, Kdai Math. Sem. Rep., 25 (1973), 37-47.
  • [5] Eric P. Smith, The Garabedian functionof an arbitrarycompact set, Pacific J. Math., 51 (1974), 289-300.
  • [6] N. Suita, On a metric induced by analytic capacity, Kdai Math. Sem. Rep., 25 (1973), 215-218.